# SDR UALA2012062203298

- Difficulty date: June 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 60,285 hours, 23,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 2651A000001
- Part serial: 1552
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN HYD LOW, DOWN 2.25 GALLONS FOUND 1146GM GROUND LEAKAGE MEASUREMENT SEL VAL G LEAKING WHEEL WELL.  REPLACED SEAL ITEM 100 REF IPC 29-19-41 NO HELP, THE MODULE ITSELF IS LEAKING FROM A PORT ON THE I/B SIDE THAT IS NOT SHOWN IN THE IPC, IT NEEDS A NEW MODULE P/N 644-1005, ON AOG R3548.  RPL'D GREEN SYSTEM HYD MANIFOLD (1146GM) PER MM, OPS CK GOOD
